# SDR AWXA9700572

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 750-764
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 INSPECTION, FOUND 10.5 BY 1. BY .025 DEEP DENT AT STATION 757 BETWEEN STRINGERS 10R AND 11R.  CUT OUT DAMAGE IN A 5 BY 3.5 AREA, FABRICATED REPAIR DOUBLERS AND INSTALLED IAW, SRM 53-00-01 AT BS 750 TO 764, BETWEEN STRINGERS 10R AND 11R.
